# SDR 2002F00641

- Difficulty date: April 5, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- System (JASC): 3150 · Central Warning
- Part: Connector
- Condition: Dirty
- Location: Anti-Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6442 - RETURNED TO GATE, WITH THE RIGHT ANTI-ICE DUCT WARNING MESSAGE ON THE GROUND.  MAINTENANCE CLEANED THE CANNON PLUG.  OP CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
